# SDR AWXA0002087

- Difficulty date: July 26, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Nicked
- Location: Sta 360-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Seat track RBL 45-50 STA 360-947 is nicked @ various locations.C: Track blended and protected per SRM 53-10-1 pg 18. STA 520-540 track replaced per SRM 51-30-2 Pg * STA 827 track repaired per SRM 53-10-5 pg 3, and SRM 51-30-2 PG 8
